Compute Canada

View All Papers
To Submit a new publication, Please visit the User's Section (logged in users only)

Publications:

To view a publication's Abstract (if available), click on publication's title

Author(s)

     F.Dehne, M.T.Omran, J.R.Sack,

Title

     Shortest paths in time-dependent FIFO networks

Publication Name

     Algorithmica

Publication Type

     Journal
Publisher
     
Place
     
Editor(s)
     
Number
      1-2
School
     
Volume
      62
Chapter
     
Pages
      416-435
Other Publication Information
     
Publication Year
     2012
Abstract
     
Keywords
     FIFO networks
Website
     http://www.springer.com/computer/theoretical+computer+science/journal/453
Paper Status
     Published
DOI / Publication ID
     



View All Papers